Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 367467, 21 pages
Research Article

Some Classes of Pseudosymmetric Contact Metric 3-Manifolds

Department of Mathematics, University of Thessaloniki, Adendron 57007, Greece

Received 13 November 2011; Accepted 22 December 2011

Academic Editors: T. Friedrich and O. Mokhov

Copyright © 2012 Evaggelia Moutafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Evaggelia Moutafi, “Some Classes of Pseudosymmetric Contact Metric 3-Manifolds,” ISRN Geometry, vol. 2012, Article ID 367467, 21 pages, 2012. doi:10.5402/2012/367467